# SDR RAIA00801005

- Difficulty date: January 3, 2008
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- Aircraft time: 20,662 hours, 19,674 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: MS25231316
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 3565-PIT-EMERGENCY LIGHTS INOP.  MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSEMBLY ON THE MAIN DOOR. OPS CHECKED GOOD.
